# SDR ASAA2017021619857

- Difficulty date: February 16, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 34,090 hours, 10,300 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6892
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 34,090 hours, 10,300 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NINE PROBES BAD, F15, F1, F3, F4, F6, F8, F9, AND F10 ON NR 1 TANK. INITIATED MIG 2C S/N 40-0015973-5975.  ACFT GROUNDED. REMOVED AND REPLACED F3 AND F4 TANK PROBES IAW AMM 28-41-21. REPLACED F6, F7, F8, TANK UNIT IAW AMM 28-41-21. REMOVED AND REPLACED COMPENSATOR F15 AND TANK UNIT F1 IAW AMM 28-41-21. REMOVED AND REPLACED F9, AND F10 TANK PROBES IAW AMM 28-41-21. ACCOMPLISHED SYSTEM TEST OF FQIS, GROUND VERIFICATION TEST SUCCESSFUL IAW AMM 28-41-00-730-801.
